# SDR REXA99016

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107PX
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 7256110504
- Condition: Shattered
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FIRST OFFICER SIDE WINDOW SHATTERED.  REMOVED AND REPLACED RT CPT WINDOW.  (M)
